| Model Number |
MMT-523LNAS |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/04/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the insulin pump had comprised force sensor system alarm.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated that the insulin was squirting out during manual process.Customer state that drive support cap was protruded.The insulin pump will be returned for analysis.